On elliptic systems pertaining to the Schrödinger equation

Tom 81 / 2003

J. Chabrowski, E. Tonkes Annales Polonici Mathematici 81 (2003), 273-294 MSC: 35J10, 35J50. DOI: 10.4064/ap81-3-5

Streszczenie

We discuss the existence of solutions for a system of elliptic equations involving a coupling nonlinearity containing a critical and subcritical Sobolev exponent. We establish the existence of ground state solutions. The concentration of solutions is also established as a parameter $\lambda $ becomes large.

Autorzy

  • J. ChabrowskiDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail
  • E. TonkesDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek